# SDR 2004UALA00433

- Difficulty date: April 30, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 15,754 hours, 4,626 cycles
- Engine: Pwa PW4052
- System (JASC): 2120 · Air Distribution System
- Part: Fluid
- Condition: Detected
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FOUL, STRONG ODOR ON TAKEOFF AND LANDING.  REMAINS THROUGHOUT DEPARTURE CLIMB AND BEG IN AGAIN BELOW 20,000 ON ARRIVAL.  FLT ATTENDANTS AND PAX COMPLAINING.  AFTER LANDING ODOR MADE EYES WATER IN AFT CABIN.  SMOKE ALARMS IN AFT LAVS SOUNDED SHORT TIME.  DEICING FLUID WAS FOUND DRIPPING FROM THE NR 1 ENGINE. IT WAS REMOVED AND BOTH ENGINES WERE RUN, AN A/C PACK BURNOUT ACCOMPLISHED TO REMOVE ANY REMAINING RESIDUE TRAPPED IN THE SYSTEM.
